SciELO - Scientific Electronic Library Online

 
vol.21 número3THE HOMOTOPY TYPE OF INVARIANT CONTROL SET índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.21 n.3 Antofagasta dic. 2002

http://dx.doi.org/10.4067/S0716-09172002000300001 

Proyecciones
Vol. 21, N o 3, pp. 199-224, December 2002.
Universidad Católica del Norte
Antofagasta - Chile

PERIODIC STRONG SOLUTIONS OF THE
MAGNETOHYDRODYNAMIC TYPE
EQUATIONS *

EDUARDO A. NOTTE
MARÍA D. ROJAS
Universidad de Antofagasta, Chile
and
MARKO A. ROJAS †

IMECC, Brasil

Abstract

We obtain, using the spectral Galerkin method together with compactness arguments, existence and uniqueness of periodic strong solu-tions for the magnetohydrodynamic type equations.

AMS Subject Classification : 35G25

Key Words : Magnetohydrodynamic type equations and periodic strong solutions.

References

[1] Amann, H., Ordinary Differential Equations, W & G, 1990.        [ Links ]

[2] Amrouche, G. and Girault, V., On the existence and regularity of the solutions of Stokes problem in arbitrary dimension, Proc. Japan Acad., 67, Ser. A. (1991), 171-175.        [ Links ]

[3] Berger, M.S. Nonlinearity and Functional Analysis, Acad. Press,1987.        [ Links ]

[4] Berselli, L.C. and Ferreira, J., On the magnetohydrodynamic type equations in a new class of non-cylindrical domains, To appear in B.U.M.I..        [ Links ]

[5] Boldrini, J.L. And Rojas-Medar, M.A., On a system of evolution equations of Magnetohydrodinamic type, Mat. Cont., 8, pp. 1-19, 1995.        [ Links ]

[6] Burton, T.A. Stability and periodic solutions of ordinary and functional differential equations, Academic Press, (1985).        [ Links ]

[7] Constantin, P. and Foias C., Navier-Stokes equations, The Univ. Chicago Press, Chicago and London, (1988).        [ Links ]

[8] Damásio, P. and Rojas-Medar, M.A., On some questions of the weak solutions of evolution equations for magnetohydrodynamic type, Proyecciones 16, pp. 83-97, (1997).        [ Links ]

[9] Fujita, H. and Kato, T., On the Navier-Stokes initial value problem I, Arch. Rat. Mech. Anal. 16, pp. 269-315, (1964).        [ Links ]

[10] Giga, Y. and Miyakawa, T., Solutions in Lr of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal. 89, pp. 267-281, (1985).        [ Links ]

[11] Heywood, J. G. - The Navier-Stokes equations: on the existence, regularity and decay of solutions, Indiana Univ. Math. J., 29, pp. 639-681, (1980).        [ Links ]

[12] Kato, H., Existence of periodic solutions of the Navier-Stokes equations, J. Math. Anal. and Appl. 208, pp. 141-157, (1997).        [ Links ]

[13] Lassner, G., Über Ein Rand-Anfangswert - Problem der Magnetohy-drodinamik, Arch. Rat. Mech. Anal. 25, pp. 388-405, (1967).        [ Links ]

[14] Lions, J. L., Quelques Mèthods de Résolution des Problèmes aux Limits Non Linèares, Dunod, Paris, (1969).        [ Links ]

[15] Pikelner, S.B., Grundlangen der Kosmischen Elektrohydrodynamik, Moscou, (1966).        [ Links ]

[16] Notte-Cuello, E. A. and Rojas-Medar, M. A., On a system of evolution equations of magnetohydrodynamic type: an iterational approach. Proyecciones 17, pp. 133-165, (1998).        [ Links ]

[17] Rojas-Medar, M.A. and Beltrán-Barrios, R., The initial value problem for the equations of magnetohydrodynamic type in noncylindrical domains, Rev. Mat. Univ. Compl. Madrid, 8, pp. 229-251, (1995).        [ Links ]

[18] Rojas-Medar, M.A. and Boldrini, J. L., Global strong solutions of equations of magnetohydrodynamic type, J. Australian Math. Soc., Serie B, Applied Math 38, pp. 291-306, (1997).        [ Links ]

[19] Serrin, J., A note on the existence of periodic solutions of the Navier-Stokes equations, Arch. Rat. Mech. Anal. 3, pp. 120-122, (1959).        [ Links ]

[20] Simon J., Nonhomogeneous viscous incompressible fluids: existence of velocity, density and pressure, SIAM J. Math. Anal. , V. 21, N 5, pp. 1093-1117, (1990).        [ Links ]

[21] Schlüter, A., Dynamic des Plasmas, I and II. Z. Naturforsch. 5 a , pp. 72-78, (1950); 6 a , pp. 73-79, (1951).        [ Links ]

[22] Temam, R., Navier-Stokes equations, North-Holland, Amsterdam, Rev. Edit., (1979).        [ Links ]

Received : June 2002.

Eduardo A. Notte-Cuello
Departamento de Matemáticas
Universidad de Antofagasta
Casilla 170
Antofagasta
Chile
e-mail : enotte@uantof.cl

María D. Rojas-Medar
Departamento de Matemáticas
Universidad de Antofagasta
Casilla 170
Antofagasta
Chile
e-mail : mrojas@uantof.cl

and

Marko A. Rojas-Medar
DMA-IMECC-UNICAMP
CP 6065, 13081-970
Campinas SP
Brazil
e-mail : marko@ime.unicamp.br


*Supported by research grant 1997/3711-0, FAPESP-BRAZIL and PEI B-007, Universidad de Antofagasta-CHILE. Y Supported by research grant 300116/93, CNPq-BRAZIL.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons